MathSciNet Relay Station
MathSciNet bibliographic data
MR1992085 57M27
Manturov, V. O. An invariant polynomial of two variables for virtual links. (Russian) Uspekhi Mat. Nauk 57 (2002), no. 5(347), 141--142; translation in Russian Math. Surveys 57 (2002), no. 5, 997–998
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement